# SDR GTIA20120221364

- Difficulty date: February 21, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 23,677 hours, 10,106 cycles
- Engine: Iae V2533A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R & R EPSU 15WL BATTERY OPS CHECKED OK REF AMM 33-51-38-400-002A.
